MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, CLOSED; SIZE Ø8.5X80 MM; THORACOLUMOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW, CLOSED; SIZE Ø8.5X80 MM; THORACOLUMOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 2901-08580G
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised to address an everest polyaxial screw tulip disengagement.It was further reported that the patient experienced discomfort.
 
Additional Manufacturer Narrative
Corrected data: b3.Additional communication from the field was received that indicates that the g3 date provided in the initial report should have been 01/29/2026.
 
Event or Problem Description
No new information.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: d4, h3, h4.H6 coding has been updated to reflect completion of the investigation.

Brand Name
POLYAXIAL SCREW, CLOSED; SIZE Ø8.5X80 MM
Common Device Name
THORACOLUMOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24436680
Report Number3004774118-2026-00047
Device Sequence Number10304275
Product Code NKB
UDI-Device Identifier10888857037663
UDI-Public(01)10888857037663(11)241206(10)WFCC
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140529
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-08580G
Device Lot NumberWFCC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/05/2026
03/09/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/05/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown